• Users Online: 58
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login

  Article Access Statistics

Year : 2020 | Volume:  12 | Issue Number:  3 | Page:  163-167

REVIEW ARTICLE

Tooth fragment re–attachment in an incompletely formed root: A case report with literature review
Acharya Shivesh, Singh Shruti, Bhatia Sarabjot Kaur

Number of times this article was viewed 113
Number of times this article has been printed  from the site 3
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article